# SDR UF6A970803

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 3444 · Ground Proximity System
- Part: Tone Gen
- Part number: A6921
- Condition: Failed
- Location: Cockpit
- Part time: 8,874 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ORD - FLT 5731 - ON TAKEOFF THERE WAS A LOUD NOISE COMING FROM LEFT SIDE OF COCKPIT ALONG WITH AURAL WARNING.  MAINTENANCE REMOVED AND REPLACED THE TONE GENERATOR FOR THE GPWS.  SYSTEMS OPS CHECKED GOOD.  (M)
